# SDR XVI2002F00000

- Difficulty date: April 11, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N114DR
- Make and model: Bell UH-1H
- Aircraft serial: 6600792
- Engine: Lyc T53L13B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 2050308167S
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 20503280071
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION REVEALED A CRACK IN THE FRAME FLANGE APPROXIMATELY .1250 INCH LONG CONTAINED BY ADJACENT FASTENER HOLE.  THE CRACK IS LOCTED IN THE 3 OCLOCK POSITION, LOOKING FORWARD ON THE FRAME.
